# SDR DXTA200702261

- Difficulty date: June 13, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 1,175 hours, 1,077 cycles
- Engine: Pwa JT15D5
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Speedbrakes
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE IN A 3000FPM DESCENT, WE EXTENDED THE SPEEDBRAKES. AIRCRAFT ABRUPTLY ROLLED RT 12-15 DEGREES AND THEN JUST AS ABRUPTLY ROLLED LT AFTER APPROX 2 SECONDS.  PERFORMED SPEED BRAKE OPERATIONAL CHECK IAW 400XP MM 27-60-00. OPS CHECKED GOOD
